MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DIRECTINJECT ON DEMAND HA CEMENT; IMPANT

STRYKER LEIBINGER FREIBURG DIRECTINJECT ON DEMAND HA CEMENT; IMPANT
Catalog Number 79-45910
Health Effect - Clinical Code Reaction (2414)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent surgery in (b)(6) 2017 - direct inject was used.Now, the patient has presented with a reaction.
 
Additional Manufacturer Narrative
The reported event could be confirmed based on the provided image of the patient.For additional information on the reported event it was reached out to the related sales representative.It was specified that the surgeon does not consider the reported event as an infection.He was not sure if he did something wrong or if the patient had some kind of reaction.Additionally the stryker senior global medical director was contacted to assess this complaint.He stated that based on the absence of any reports in literature, an allergic reaction to directinject is very unlikely.The device history record for the ¿directinject on demand ha cement¿ catalog # 79-45910, lot code # di17pq5 indicates (b)(4) nits were manufactured to specification and accepted into final stock on 2017-sep-11 with no reported discrepancies.Retain samples were brought back from storage facility, inspected and photographed by the investigation quality engineer at manufacturing location.The packaging integrity of the retain samples is intact.The obtained information was not sufficient to determine the complaint root cause.However, based on the investigation, the dhr review of the related manufacturing and quality documents, the check of the retain samples as well as based on the assessment of the stryker senior global medical director there is no indication for a design, material or manufacturing related issue.Therefore no corrective and/or preventive actions are deemed necessary at that time.The complaint is added to the complaint trend.The device was not returned for evaluation.
 
Event or Problem Description

Brand Name
DIRECTINJECT ON DEMAND HA CEMENT
Common Device Name
IMPANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key7985840
Report Number0008010177-2018-00104
Device Sequence Number1395817
Product Code GXP
UDI-Device Identifier07613327123272
UDI-Public07613327123272
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143661
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number79-45910
Device Lot NumberDI17PQ5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;